# SDR BUFA9502

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046G
- Make and model: Doug DC-8F-54
- Aircraft serial: 45885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMB, THE HYDRAULIC FLUID LOSS TO STANDPIPE.  RETURNED TO MIA, NO EMERGENCY DECLARED, AND HAD UNEVENTFUL LANDING.  FOUND LOOSE LINE AT CASE DRAIN.  TIGHTENED 'B' NUT, RAN ENGINE AND PERFORMED OPERATION AND LEAK CHECK.  CHECK OK PER MM.  (W)
